# SDR SWIA2019122747318

- Difficulty date: December 18, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 3864092501
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INNER LINER PANEL 261ALW INNER WINDOW REVEAL SLIDE ATTACHMENT POINT IS BROKEN AND DETACHED       (C-CHECK)   RO:12/24/2019REPLACED CABIN INNER LINER PANEL 261ALW INNER WINDOW REVEAL IAW ZODIAC AEROSPACE CMM.
